# SDR ASAA2022042338119

- Difficulty date: April 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 35,190 hours, 11,278 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Eec
- Part number: 2042M67P04
- Part serial: FFFB2876
- Condition: Faulty
- Location: #2 Engine
- Part time: 35,229 hours, 11,287 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TK 78273000 MAINT. MSG NBR75-30452 THE VBV POSITION SIGNALS DISAGREE. FL LEG X=3 SHORT TIME. GROUNDED - YES. REPLACED #2 EEC REF B737-900 AMM 73-21-60-400-F00. ALL #2 FADEC TESTS PASS REF AMM 71-00-00-800-811-F00 & 73-21-00-700-802-F00. VERIFIED SOFTWARE COMPATIBILITY REF AMM 73-21-60-470-801-F00.
